MathSciNet Relay Station
MathSciNet bibliographic data
MR2231919 (2007h:35030) 35H10 (35N15)
Tartakoff, David S. Analyticity for singular sums of squares of degenerate vector fields. Proc. Amer. Math. Soc. 134 (2006), no. 11, 3343–3352 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement